# SDR MASA97117

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5574 - FLL-JAX - UPON DEPLANING IN JAX, THE CREW FOUND THAT THE FORWARD CABIN DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE CLEANED AND LUBED THE DOOR BEARINGS AND HANDLE TUBE, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
